Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Baire spaces and hyperspace topologies


Author: László Zsilinszky
Journal: Proc. Amer. Math. Soc. 124 (1996), 2575-2584
MSC (1991): Primary 54B20; Secondary 54E52
MathSciNet review: 1343733
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Sufficient conditions for abstract (proximal) hit-and-miss hyperspace topologies and the Wijsman hyperspace topology, respectively, are given to be Baire spaces, thus extending results of McCoy, Beer, and Costantini. Further the quasi-regularity of (proximal) hit-and-miss topologies is investigated.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 54B20, 54E52

Retrieve articles in all journals with MSC (1991): 54B20, 54E52


Additional Information

László Zsilinszky
Affiliation: Department of Mathematics, University of Ostrava, Bráfova 7, 701 03 Ostrava, Czech Republic
Address at time of publication: Department of Mathematics, University of South Carolina, Columbia, South Carolina 29208
Email: zsilin@oudec.osu.cz, zsilinsz@math.sc.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-96-03528-9
PII: S 0002-9939(96)03528-9
Keywords: Baire space, complete space, quasi-regular space, (proximal) hit-and-miss topology, (proximal) Vietoris topology, (proximal) Fell topology, ball and ball-proximal topology, Wijsman topology
Received by editor(s): February 1, 1995
Communicated by: Franklin D. Tall
Article copyright: © Copyright 1996 American Mathematical Society